I have been taking gabapentin 900mg daily, left leg now has more swelling than right, please advise?

I have been taking gabapentin 900mg daily for 3 months and have developed edema in both legs. ( I read it is a side effect) Edema started almost immediately but drug is helping so I’ve continued taking it. Now my concern is this: Left leg has more swelling than right and now has slight feeling of pulling of skin and tingling. (not pain),but there is a slightly pink area on shin and down to ankle. Can the pink coloration be a normal part of the edema? Thank you.
Age:69
Female
Medications: gabapentin, actos metformen,lipitor,enalipril



3 Comments on “I have been taking gabapentin 900mg daily, left leg now has more swelling than right, please advise?

  1. Hi
    The side with weaker muscles has usually more edema, pink color and stretching sensation are both part of skin stretching, every time this happens it means there is more edema this time than last time, I recommend doing regular ankle pump exercise if regular exercise is not possible otherwise you would not have used gabapentin
    Good Luck

  2. Hi,
    Please let me know if there is any change in temperature of the leg?

    Pink coloration is not a part o;the swelling however you should stop the medications since it showed such side effects.

  3. Hi..
    First and foremost thing is that if the edema is worsening continuously then continuing with Gabapantin is not at all advisable..
    So it is important for you to first of all consult your Physician and get a proper examination done..
    You should get the medication changed and see if the edema gets reduced..

    Hope this helps..

    Regards .

Leave a Reply

Your email address will not be published. Required fields are marked *